MathSciNet Relay Station
MathSciNet bibliographic data
MR791640 58F07 (35Q20 76B15)
Kupershmidt, B. A. Mathematics of dispersive water waves. Comm. Math. Phys. 99 (1985), no. 1, 51–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement